Le Calvez, Patrice
Propriétés générales des applications déviant la verticale
Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 1 , p. 69-102
Zbl 0714.58032 | MR 90m:58110 | 4 citations dans Numdam
doi : 10.24033/bsmf.2113
URL stable : http://www.numdam.org/item?id=BSMF_1989__117_1_69_0

Bibliographie

[ACHM]Aronson (D.G.), Chory (M.A.), Hall (G.R.), and Mcgehee (R.P.). - Bifurcation from an invariant circle for two parameters families of maps of the plane : -a computer assisted study, Comm. Math. Phys., 83, 1982. MR 83j:58078 | Zbl 0499.70034

[Bi]Birkhoff (G.D.). - Sur quelques courbes fermées remarquables, Bull. Soc. Math. France, 60, 1932, p. 1-26. - et Collected Math. Papers, vol. II, p. 444-461. Numdam | JFM 58.0633.01 | Zbl 0005.22002

[Bo]Boyland (P.L.). - Rotations sets and Morse decomposition in twist maps, Ergotic Theory Dynamical Systems, t. 8, 1988, p. 33-61. MR 90c:58146 | Zbl 0636.58017

[Ca]Casdagli (M.). - Periodic orbits for dissipative twist maps, Ergotic Theory Dynamical Systems, t. 7, 1987, p. 165-173. MR 89b:58177 | Zbl 0596.58038

[Che]Chenciner (A.). - [Séminaire Bourbaki, n° 622], Astérisque, vol. 121-123, Soc. Math. France, 1985, p. 147-170. Numdam | Zbl 0582.58013

[Cho]Choquet (G.). - Lectures on analysis, vol. II. - New-York, W. A. Benjamin, In, 1969. Zbl 0181.39602

[Ha]Hall (G.R.). - A topological version of a theorem of Mather on twist maps, Ergodic Theory Dynamical Systems, t. 4, 1984, p. 585-603. MR 86m:58134 | Zbl 0564.58019

[He]Herman (M.). - Sur les courbes invariantes par les difféomorphismes de l'anneau, Astérisque, vol. 103-104, Soc. Math. France, 1983. MR 85m:58062 | Zbl 0532.58011

[HH]Hockett (K.) and Holmes (P.). - Josephson's junction, annulus maps, Birkhoff attractors, horseshoes and rotation sets, Ergodic Theory Dynamical Systems, t. 6, 1986, p. 205-239. MR 88m:58103 | Zbl 0593.58020

[K]Katok (A.). - Some remarks on Birkhoff and Mather twist map theorem, Ergodic Theory Dynamical Systems, t. 2, 1982, p. 185-194. MR 84m:58041 | Zbl 0521.58048

[L1]Le Calvez (P.). - Existence d'orbites quasi-périodiques dans les attracteurs de Birkhoff, Comm. Math. Phys., t. 106, 1986, p. 383-394. MR 88a:58124 | Zbl 0602.58031

[L2]Le Calvez (P.). - Propriétés des attracteurs de Birkhoff, Ergodic Theory Dynamical Systems, t. 8, 1987, p. 241-310. MR 90a:58103 | Zbl 0657.58009

[N]Newman (M.H.). - Elements of the topology of plane sets of points. - Cambridge, Cambridge University Press, 1939. JFM 65.0873.04 | Zbl 0021.06704